top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Hedex Extra Tablets 16

Product code: 2496248
  • General Sales List Medicine
£2.45
(incl VAT)
Hedex Extra Tablets are a mild analgesic and antipyretic, containing the active ingredients paracetamol and caffeine, specially formulated to provide extra pain relief from headaches including migraines.

Also suitable for:
  • Backaches.
  • Rheumatic and muscle pain.
  • Toothache and period pains.
  • Also relieves the fever, sore throat, aches and pains of colds and flu.
How to take:
Adults:
Take 2 tablets, with water, every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age except on medical advice.

Consult your doctor:
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

Caution:
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Contains Paracetamol.
Do not take with any other paracetamol containing products.

Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Ingredients:
Each tablet contains the active ingredients Paracetamol 500mg and Caffeine 65mg.
Potassium Sorbate (E 202) and Brilliant Blue FCF (E 133).